# SDR IPXA1566637

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C-9, FLOOR PANEL BS 900-1020 RBL 45-65 HAS EDGE DAMAGE.  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1, AMM 53-01-01-4, AND EO B757-5320-9692-G.
